[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 23.23.50.247. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1979

Cutaneous and Venous Complications of Pentazocine Abuse

Author Affiliations

From the Veterans Administration Hospital and the Division of Dermatology, University of New Mexico School of Medicine (Drs Padilla and Becker), Albuquerque.

Arch Dermatol. 1979;115(8):975-977. doi:10.1001/archderm.1979.04010080039020
Abstract

A 55-year-old man with a two-year history of intramuscular pentazocine abuse had classical cutaneous findings as well as secondary venous thrombosis, which, to our knowledge, is previously undescribed. Histologic evaluation, including direct immunofluorescent microscopy, did not establish the mechanism of tissue destruction.

(Arch Dermatol 115:975-977, 1979)

×